# SDR SWAA2012041103007

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 15,563 hours, 9,322 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER INSPAR SKIN IS CRACKED AT I/B SIDE AT STA 138.70.  REPAIRED SKIN PER SRM.
